I started taking it due to some anxiety because I was having some health issues that were thought to be migraine. My. Doctor scheduled me for an MRI, and put me on the lorazepam because I was anxious. (.5 twice a day) Well to make a long story short, it turned out that I had had a small stroke due to a dissected blood vessel. I spent a week in the hospital. While there, they bumped my up to 1mg 3 times a day. I continued that for about a couple of weeks after the hospital. Then I thought I was fine so I stopped cold turkey. I then realized that I couldn't do that, so I went back to taking .5 twice a day and every 5-7 days I would cut down by .25 mg. Well I took my last one 9 days ago and I am now feeling "Rebound Anxiety" along with some lightheadedness and "disreality". My question is, how long can I expect these withdrawal symptoms last? Also, the drs told me that I could experience similar symptoms for 6 months due to my stroke. Could the withdrawal symptoms and the stroke symptoms be working in conjunction with each other? Thanks